# SDR 2014FA0000359

- Difficulty date: June 2, 2014
- Submitted: June 2, 2014
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: RO103A103
- Part serial: TP558
- Condition: Punctured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE PUNCTURES IN THE RAFT CELLS.
